# SDR TWAA0002411

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND AT BL 0 JUST AFT OF CABIN FLOOR BEAM, STA 965, INTERCOSTAL WAS CRACKED AT UPPER FWD CORNER.  INTERCOSTAL WAS FABRICATED AND INSTALLED WITH HARDWARE PER DOUGLAS DRAWING 9915585.
